# SDR 07FDEA04124

- Difficulty date: September 20, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 36,305 hours, 12,032 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: A53981540
- Condition: Failed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OLD DOUBLER REPAIR BETWEEN FRAME 72-73, STRG 29-32 LT IS NOT CONFORM TO SRM 53-10-12/FIG 225/SH 2, DOUBLER THICKNESS IS 1,6MM INSTEAD OF 1,8MM.  REPAIR PERFORMED BY INSTALLING NEW SKIN DOUBLER IAW SRM 53-10-12/FIG 228/SH 2.
